Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 68, NWS Northern Indiana

November 30, 2016

NWS Northern Indiana issued this small craft advisory at Nov 30, 2016, 4:10 AM EST. It took effect at Nov 30, 2016, 5:00 PM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2016, 4:10 AM EST (09:10 UTC)
In effect from
Nov 30, 2016, 5:00 PM EST
Expired
Dec 2, 2016, 3:00 PM EST
In force
46 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

057 
WHUS73 KIWX 300910
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EST WED NOV 30 2016

LMZ043-046-301700-
/O.NEW.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM EST THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING
  WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET
  TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
695 
WHUS73 KIWX 301600
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EST WED NOV 30 2016

LMZ043-046-010000-
/O.CON.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM EST THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING WEST
  20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET
  TONIGHT AND LASTING INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
268 
WHUS73 KIWX 302153
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EST WED NOV 30 2016

LMZ043-046-010600-
/O.CON.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
453 PM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
THURSDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING
  THURSDAY NIGHT. 

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
194 
WHUS73 KIWX 010256
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 PM EST WED NOV 30 2016

LMZ043-046-011100-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
956 PM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
THURSDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... 
  DIMINISHING THURSDAY NIGHT. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
149 
WHUS73 KIWX 010903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EST THU DEC 1 2016

LMZ043-046-011700-
/O.EXT.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 AM EST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 
WHUS73 KIWX 011535
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EST THU DEC 1 2016

LMZ043-046-012345-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 AM EST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
040 
WHUS73 KIWX 012041
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EST THU DEC 1 2016

LMZ043-046-020445-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EST THU DEC 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...


* WINDS: WEST 10 TO 20 KNOTS DECREASING LATE.

* WAVES: 3 TO 6 FEET DECREASING TO AROUND 4 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
954 
WHUS73 KIWX 020315
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EST THU DEC 1 2016

LMZ043-046-021115-
/O.EXT.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 PM EST THU DEC 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST FRIDAY. 

* WINDS: WEST 15 TO 25 KNOTS TONIGHT AND 10 TO 20 KNOTS FRIDAY. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
011 
WHUS73 KIWX 020842
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 AM EST FRI DEC 2 2016

LMZ043-046-021700-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
342 AM EST FRI DEC 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
800 
WHUS73 KIWX 021600
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EST FRI DEC 2 2016

LMZ043-046-022000-
/O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EST FRI DEC 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 4:05 AM EST, 5 minutes earlier.

Area forecast discussion, Nov 30, 4:05 AM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
405 AM EST Wed Nov 30 2016

.SYNOPSIS...
Issued at 405 AM EST Wed Nov 30 2016

Dry and partly sunny conditions expected today with highs generally
in the upper 40s to mid 50s. Colder air will filter into the region
later today and this will lead to some lake effect rain and snow
showers tonight through Friday. Precipitation will be light and
temperatures will be in the 30s so expect little to no accumulation
of snow. It will be dry on Saturday but another chance for light
rain and snow will arrive on Sunday.

&&

.SHORT TERM...(Today and Tonight)
Issued at 405 AM EST Wed Nov 30 2016

Quiet weather expected through the day today as we reside in dry
sector of expansive/barotropic low inching across the Great Lakes.
Removed all of the PoPs in our eastern counties for today as
convection over the Tennessee Valley and predominate SW flow
prevents more efficient moisture transport into our CWA. Sheared
vort max and associated cold front not providing much uvm either and
anticipate just some added clouds in our eastern half today. Passing
front will lead to a large gradient in high temps. Western counties
may struggle to get out of the mid 40s given early arrival of CAA
while our E/SE could make a run at mid/upper 50s.

Primary vorticity lobe will arrive overnight, along with cold(ish)
air. Moderate lake-induced instability still expected despite 850mb
temps only around -5C. Plenty of background/synoptic moisture with
this wave and inversion heights climb to around 8-10 kft by late
tonight. 0-2km delta theta-e values drop to around -1 C/km with a
wide area of reduced stability across most of the Great Lakes.
Problem for our area is the fetch which is actually WSW (around 250
degrees) for most of the night. Passing shortwave may be able to
touch off a few additional showers without direct lake contribution
but appears limited based on relatively dry forecast soundings. Have
therefore tried to confine the higher PoPs to the far northern
fringes of our MI counties. Did leave in a slight chance down to the
US-6 corridor but measurable precip appears unlikely there. Expect
primarily rain to start but will likely transition to some light
snow by early Thursday morning as boundary layer continues to cool
in CAA/evaporative cooling regime. Rates not expected to be heavy
enough to overcome warm ground though and little to no accumulation
is expected. Just a tenth or two at best on grassy surface in our MI
zones.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 405 AM EST Wed Nov 30 2016

Flow veers to a bit more westerly direction on Thursday. Slightly
better fetch for our CWA but also corresponds to lowering inversion
height and reduction in background moisture depth/magnitude. Models
do show a much weaker shortwave moving through late Thursday and
this, in concert with moderate instability/convective depths, will
likely be enough to at least keep some lake effect precip going in
out northern counties. Flow continues to veer slightly through
Thursday so did keep some slight chances along toll road but will
again primarily be a MI problem. Expect very limited diurnal range
on Thu given shroud of overcast skies. Still, should be enough
recovery to lead to primarily liquid precip types during the day.
Rates will remain on the low side and this will prevent accumulation
even if some snow does mix in at times.

Lake effect machine continues into Thu night and Fri (albeit in a
gradually weakening state) as cool, cyclonic flow persists over the
Great Lakes in wake of slowly exiting system. Thermal profiles
continue to slowly drop in a 270-290 degree flow but inversion
heights remain around 6 kft with a gradual increase in entrainment
of drier/more stable upstream air. This is enough to keep low/mid
chance PoPs going in out far NW (with slightly colder temps allowing
a bit more snow to mix in) but chances for accumulation and/or
impacts still appear low given very light rates and marginal surface
temps/warm ground.

Lake effect will gradually wind down late Fri into Sat but next
trough set to arrive late Sun with next batch of WAA/precip. Still
some slight timing difference but overall models in much better
agreement on evolution of this next system. Precip types are a bit
of a mess for Sunday. Current thermal profiles would suggest a
period of snow at the onset, followed by transition to rain as WAA
ramps up. Forcing is relatively weak with a progressive/open wave
but could see some light snow accumulation, especially in our N/NW
counties.

This will be followed by a warmup on Monday and Tuesday as
pronounced ridge builds over the Great Lakes. Consensus blends
included a residual low chance PoP Tue morning with a weak surge of
low level warm/moist air advection. 00Z model suite is primarily dry
during this period but after coordination with neighbors, decided to
leave in a small chance and see if trend continues with 12Z data. If
so, these PoP's will likely be removed/delayed.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Morning)
Issued at 112 AM EST Wed Nov 30 2016

Ewd delay to sfc cdfnt expected as deep cutoff cyclone over ern SD
this morning slow to open ewd into MN. As such primary fcst change
was to delay lower bound vfr stratocu to this aftn commensurate with
ewd progression of low level cold advection wing post frontal. Until
then boundary layer flow remains perturbed enough to stave off
widespread stratus development so far with mid level dry slot. Will
continue to monitor through daybreak with best chance invof KFWA
then.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 29, 3:47 PM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 PM EST TUE NOV 29 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-301200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
347 PM EST TUE NOV 29 2016 /247 PM CST TUE NOV 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-301200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 PM EST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY
AFTERNOON THROUGH THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.